# SDR HYIA20170719002

- Difficulty date: July 19, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N402VN
- Make and model: Cessna 402C
- Aircraft serial: 402C0488
- Aircraft time: 33,693 hours, 33,010 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 512215556
- Condition: Cracked
- Location: Rt Wing
- Part time: 33,693 hours, 33,010 cycles
- Component: Wing Assembly, Cessna
- Component part number: 52220004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A CRACK (.250 IN LENGTH) WAS FOUND IN THE RT CLOSE OUT RIB (P/N 5122155-56.) THIS CRACK WAS FOUND IN THE FORWARD LOWER MOST HOLE OF THE FORWARD TRUNNION SUPPORT.  UPON REMOVAL, ALL FASTENERS HOLES WERE FOUND TO BE WITHIN TOLERANCE FOR THEIR ATTACHING HARDWARE.
